# SDR CA080116014

- Difficulty date: January 6, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE TAKEOFF ACTIVITES, THE LOW FUEL PRESSURE WARNING ILLUMINATED. AS THE AC TAXIED BACK TO THE RAMP, THE ENGINE SHUT ITSELF DOWN. ENGINE RESTARTS WERE UNSUCCESSFUL.  THE FUEL FLOW DIVIDER WAS REPLACED AND THE AC RETURNED TO SERVICE. (TC NR 20080116014)
